# SDR MWEA011094

- Difficulty date: August 2, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 64,406 hours, 38,572 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Bracket
- Part number: 3923258504
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD SPOILER TORSION BAR SUPPORT BRACKET IS CRACKED.  --  REMOVED SUPPORT BRACKET, INSTALLED NEW SUPPORT BRACKET.
